MathSciNet Relay Station
MathSciNet bibliographic data
MR2195260 22E40 (20H15 20J06 52A20 57S30)
Benoist, Yves Convexes divisibles. III. (French) [Divisible convex cones. III] Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 5, 793–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement